# SDR 9609339872

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 42D110
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 35,823 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH WITH A SERVICEABLE UNIT.
